# SDR CA150731002

- Difficulty date: July 29, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Distressed
- Location: Power Turbine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) DURING PUSHBACK, AFTER RELEASE PROPELLER BRAKE, PILOT NOTICED ABNORMAL SOUND FROM RT ENGINE.  ACFT RETURNED TO BAY AND ENGINE WAS SHUTDOWN.  GROUND INSPECTION FOUND PT2 BLADE DISTRESS. THE CUSTOMER PLANS TO PERFORM A BORESCOPE INSPECTION TO DETERMINE THE EXTENT OF THE DAMAGE.
